MAUDE Adverse Event Report: VERTIFLEX INC. VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

VERTIFLEX INC. VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 140-9800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Respiratory Distress (2045); No Code Available (3191)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional suspect medical device components involved in the event: product family: superion instruments, upn: (b)(4), model: 102-9800, lot: 203995.
 
Event or Problem Description
It was reported the patient began having respiratory issues during the procedure to implant the device.It was assessed that the patient had a reaction to the anesthesia.The procedure was aborted and the patient will be scheduled at a future date.Patient is fine post-operatively.
 
Additional Manufacturer Narrative
H6 3191: no code available was used as there is no equivalent fda code for surgery.H2 if follow-up, what type - additional information.H6 evaluation method codes - analysis of production records 3331.H6 evaluation result codes - no device problem found 213.H6 evaluation conclusion codes - adverse event related to patient condition 50.Additional suspect medical device components involved in the event: product family: superion instruments, upn: (b)(4), model: 102-9800, lot: 203995.
 
Event or Problem Description
 
Event or Problem Description
It was reported the patient began having respiratory issues during the procedure to implant the device.It was assessed that the patient had a reaction to the anesthesia.The procedure was aborted and the patient will be scheduled at a future date.Patient is fine post-operatively.Additional information was received that the patient underwent the implant procedure.The patient is doing well post-operatively and is experiencing significant relief of neurogenic claudication symptoms.

Brand Name
VERTIFLEX INSTRUMENT PLATFORM
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
VERTIFLEX INC.
2714 loker ave. west
suite 100
carlsbad CA 92010
MDR Report Key10900721
Report Number3006630150-2020-05802
Device Sequence Number16501298
Product Code NQO
UDI-Device Identifier00884662000611
UDI-Public00884662000611
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/13/2025
Device Model Number140-9800
Device Catalogue Number140-9800
Device Lot Number203957
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer11/11/2020
12/14/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/08/2020
01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;